I understand that Haldol has long ceased being prescribed for people who stutter, as far more sophisticated drugs have been developed. My experience with it back in 1970 (when I was a teenager) was horrible. A neurologist prescribed it for my very severe stuttering. I took it several times daily for two weeks. I felt that my speech did improve a little, but that could have been simply due to the natural ebb and flow of stuttering cycles. After a few weeks, my head started moving around from side to side - and I was not the one moving it. Not drawing a connection, I naively took the medication one more day. Then I began to lose control over every muscle in my body - my head and neck violently twisted around; my hands fluttered up and down; my whole body was shaking. It took a combination of three drugs to finally quiet the symptoms. Afterwards the neurologist tried again, combining Haldol with its antidote. This time there were no effects at all, neither positive nor negative.